MathSciNet Relay Station
MathSciNet bibliographic data
MR487173 41A20 (42A52)
Nuttall, J.; Singh, S. R. Orthogonal polynomials and Padé approximants associated with a system of arcs. J. Approximation Theory 21 (1977), no. 1, 1–42.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement